# SDR UIEA2023050900438

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING O/B FLAP INBOARD EDGE HAS THE UPPER SEAL DAMAGED AT AFT END.( REMOVED DAMAGED SEAL, CLEANED RETAINER LOCATED AND INSTALLED NEW SEAL AT L/H WING O/B FLAP I/B  EDGE PER B767-300 AMM 20-10-23-963-001. NO FURTHER DEFECTS NOTED )
